# SDR CALA2013080890283

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 91,919 hours, 10,219 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Carbon Seal
- Condition: Leaking
- Location: Fmu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FUEL LEAKING FROM BETWEEN MATING FLANGES OF FMU AND FUEL PUMP.    REMOVED PUMP AND FMU IAW AMM 73-11-01-401 AND AMM 73-21-010-401. NEW PUMP AND FMU.  NEW CARBON SEAL INSTALLED.  REPLACED ENGINE FUEL PUMP IAW MM 73-11-01 AND FMU IAW MM 73-21-01.
